# SDR COMA0860160

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 33,292 hours, 3,055 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1159A
- Condition: Faulty
- Location: Nlg
- Part time: 14,113 hours, 11,957 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5236 - RECEIVED GEAR DISAGREE WARNING.  RAN QRH, LOWERED GEAR MANUALLY, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED NLG PRIORITY VALVE.  NO FURTHER DEFECTS.
